# SDR C2XA04TY152

- Difficulty date: August 13, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 4,745 hours, 2,497 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 1C INSPECTION, THE LT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 20.  THE CORRODED AREA WAS SUBSEQUENTLY REMOVED AND A FILLER AND DOUBLER WAS INSTALLED IAW THE EMB SRM.  ACFT WAS RELEASED FOLLOWING COMPLETION OF THE 1C INSPECTION.
